MathSciNet Relay Station
MathSciNet bibliographic data
MR883704 (89a:34080) 34K15 (34C10 34K25)
Sficas, Y. G.; Stavroulakis, I. P. Necessary and sufficient conditions for oscillations of neutral differential equations. J. Math. Anal. Appl. 123 (1987), no. 2, 494–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement